# SDR AALA202204251016

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 737
- Aircraft serial: 40637
- Aircraft time: 18,621 hours, 2,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER HORIZONTAL EMERGENCY PROXIMITY LIGHT BEHIND LAV 3F-1LC WALL, BEZEL IS BROKEN. **SUPPLEMENTAL REPORT FOR AALA202204221016: REPLACED PROXIMITY LIGHT PER AMM 33-51-06. OPERATIONAL CHECK GOOD.** (CLOSED)
